# SDR DALA2020090902999

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 12,542 hours, 1,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 EPSU 102WL3 FAULT 335F001.  CORRECTIVE ACTION: REPLACED EPSU 102WL3 REF A350 AMM 33-51.
